advertisement
Question
Posted by: J | 2010-02-03

31 year old female - Urinating too much?

Hi
I' d just like to know if I am urinating too much?
I think I am - I get up every night at least once or twice (last night was 4 times!). I don' t think I drink too much and have tried cutting it down. Maybe around 2 litres a day (I am quite thirsty &  have a dry mouth as I am on antidepressants - Fluoxetine - and a mood stabiliser - lamotrigine).
It is interfering with my sleep.
I am only 31, so I think this may be excessive! I have checked blood sugar &  I don' t have an infection in my bladder. During the day, I go to the loo around once every hour - hour &  a half.
I' m also on the contraceptive pill and take antihistamines for hayfever. My doctor just told me to drink less, which didn' t help anyway.
What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo J
You may have an overactive bladder. You are not drinking too much, you should drink at least 8 glasses of water per day. See if taking Urispas tablets helps, and if not, ask your GP to refer you to an urologist for further testing (they do an urinating systogram test which looks at the irritability of the bladder)
See http://www.nlm.nih.gov/medlineplus/ency/article/003140.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010-02-03

Hallo J
You may have an overactive bladder. You are not drinking too much, you should drink at least 8 glasses of water per day. See if taking Urispas tablets helps, and if not, ask your GP to refer you to an urologist for further testing (they do an urinating systogram test which looks at the irritability of the bladder)
See http://www.nlm.nih.gov/medlineplus/ency/article/003140.htm
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement